Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 201654, 4 pages
http://dx.doi.org/10.1155/2013/201654
Research Article

Some New Perspectives on Global Domination in Graphs

1Saurashtra University, Rajkot, Gujarat 360005, India
2A. V. Parekh Technical Institute, Rajkot, Gujarat 360001, India

Received 10 May 2013; Accepted 20 July 2013

Academic Editors: P. Garcia-Vazquez and P. E. Jorgensen

Copyright © 2013 S. K. Vaidya and R. M. Pandit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A dominating set is called a global dominating set if it is a dominating set of a graph and its complement . Here we explore the possibility to relate the domination number of graph and the global domination number of the larger graph obtained from by means of various graph operations. In this paper we consider the following problem: Does the global domination number remain invariant under any graph operations? We present an affirmative answer to this problem and establish several results.